MathSciNet Relay Station
MathSciNet bibliographic data
MR1962967 47B60 (46H05 46H30 47A60 47B65)
Mouton, S. A spectral problem in ordered Banach algebras. Bull. Austral. Math. Soc. 67 (2003), no. 1, 131–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement